# SDR AALA20100429TUL08

- Difficulty date: April 29, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE HUCK BOLT OR HI-LOCK PROTRUDING HEAD BETWEEN STATIONS 1041 TO 1060 AND LONGERON 10 RIGHT TO LONGERON 11 RIGHT.  INSTALLED DOUBLER PER EA MD80-53-010378.
